# SDR AALA2019122649004

- Difficulty date: December 23, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N927NN
- Make and model: Boeing 737823
- Aircraft serial: 31171
- Aircraft time: 21,136 hours, 8,706 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 21230XXXX
- Part serial: 1391409
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REJECTED T/O AT 90 KNOTS DUE TO CABIN PRESSURIZATION FAIL. MAINTENANCE FOUND NR 1 PRESSURIZATION SYSTEM FAULTED DURING BITE CHECK. FOUND OFV LRU FAIL ON NR 1 CONTROLLER. OUTFLOW VALVE NEEDS TO BE REPLACED IAW FIM 21-31-00-810-802. SUPPLEMENTAL INFORMATION: MAINTENANCE REMOVED AND REPLACED OUTFLOW VALVE IAW AMM 21-31-03. OPS TEST GOOD. (CLOSED)
